# SDR IPXA2022060682861

- Difficulty date: May 20, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 71,904 hours, 14,208 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: ACA3822511
- Condition: Cracked
- Location: L/H A/C Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CL/H FWD. A/C PACK DOOR EXTERNAL SKIN IS CRACKED MID-SPAN.REPAIRED DOOR SKIN IAW SRM 52-00-00 REPAIR GENERAL FIG. 204. (MINOR)
